Fully distributed demand response using the adaptive diffusion–Stackelberg algorithm

Latifi, M., Khalili, A., Rastegarnia, A. and Sanei, S. ORCID: 0000-0002-3437-2801, 2017. Fully distributed demand response using the adaptive diffusion–Stackelberg algorithm. IEEE Transactions on Industrial Informatics, 13 (5), pp. 2291-2301. ISSN 1551-3203

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Transactions on Industrial Informatics
Creators: Latifi, M., Khalili, A., Rastegarnia, A. and Sanei, S.
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Date: October 2017
Volume: 13
Number: 5
ISSN: 1551-3203
Identifiers:
NumberType
10.1109/TII.2017.2703132DOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 19 Feb 2018 09:52
Last Modified: 19 Feb 2018 09:52
URI: http://irep.ntu.ac.uk/id/eprint/32743

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year